JournalsaihpcVol. 17, No. 2pp. 219–245

On the Liouville property for fully nonlinear equations

  • Alessandra Cutrı̀

    Dipartimento di Matematica, Università di Roma, “Tor Vergata” 00133 Roma, Italy
  • Fabiana Leoni

    Dipartimento di Matematica, Università di Roma, “La Sapienza” 00185 Roma, Italy
On the Liouville property for fully nonlinear equations
		 cover
Download PDF

Abstract

In this paper we prove some Liouville theorems for nonnegative viscosity supersolutions of a class of fully nonlinear uniformly elliptic problems in ℝN.

Résumé

Dans ce travail nous démontrons des théorèmes de Liouville pour des sur-solutions de viscosité positives de problèmes uniformement elliptique complètement non linéaires dans ℝN.

Cite this article

Alessandra Cutrı̀, Fabiana Leoni, On the Liouville property for fully nonlinear equations . Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000), no. 2, pp. 219–245

DOI 10.1016/S0294-1449(00)00109-8